Further properties of some mappings associated with Hermite-Hadamard inequalities

Authors

  • S. S. Dragomir

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.271

Abstract

New properties of some functionals associated to the Hermite-Hadamard integral inequality for convex functions are given.

Author Biography

S. S. Dragomir

School of Communications and Informatics, Victoria University of Technology, PO Box 14428, Melbourne City MC, 8001, Victoria, Australia.

Downloads

Published

2003-03-31

How to Cite

Dragomir, S. S. (2003). Further properties of some mappings associated with Hermite-Hadamard inequalities. Tamkang Journal of Mathematics, 34(1), 45-58. https://doi.org/10.5556/j.tkjm.34.2003.271

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>